About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 260506, 15 pages
http://dx.doi.org/10.1155/2012/260506
Research Article

Characteristic Functions and Borel Exceptional Values of -Valued Meromorphic Functions

1School of Mathematics and Statistics, Hubei University of Science and Technology, Hubei, Xianning 437100, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 27 April 2012; Accepted 16 September 2012

Academic Editor: Michiel Bertsch

Copyright © 2012 Zhaojun Wu and Zuxing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.